# SDR MASA2010110301216

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 19,363 hours, 13,229 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CONTINUOUS AIRFRAME SHIMMY OR VIB IN FLIGHT.  MX REPAIRED AND INSTALLED LEFT OVERWING PANEL.
